Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having anxiety. Feeling dizzy, lightheaded and breathless. Took buspar. Need medication change?

I have been having what i think is anxiety , for about three months now. i just started school yesterday and it is hard to deal with it at school. i am always feeling like i can t breath, every day. I also sometimes get really light headed and dizzy and my fingers start to tingle really bad to where it feels like they are vibrating. I was put on Buspar two days ago and have been taking 5mg once daily.. it hasn t really helped yet. i was wondering should i ask my doctor to change the medicine? or does it take a while to have an effect?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,welcome to hcm ,i think you are taking more stress in your daily routine work.first of all you should go for complete health should avoid spicy and oily food.take more green salad and green veg. In your should take one apple in early morning ,you feel more relaxation,because it is very benificial for this should do yoga and pranayam in early should take narayan kalp(hurbal med.) Twice a day for three months.take care
Answered: Tue, 11 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor